Economics
Bibliographic Data
| ID | 9754977 |
|---|---|
| Authors | Teresa A Sullivan (The University of Texas at Austin, corresponding author) |
| Year | 1997 |
| Volume | 550 |
| Issue | 1 |
| Pages | 196-197 |
| Publication date | 1997-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/0002716297550001042 |
| OpenAlex | W4254580735 |
| Language | EN |
| Highly cited | No |
|---|